# SDR SWAA2015012336016

- Difficulty date: January 22, 2015
- Submitted: January 23, 2015
- Operation: Air carrier
- Aircraft: N7710A
- Make and model: Boeing 737-76N
- Aircraft serial: 32656
- Aircraft time: 32,606 hours, 14,508 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Frame
- Part number: 141A5214
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LE INBD OF THE NR 1 ENG LOWER ZEE FRAME CHORD CRACKED UNDER WING LE SKIN AT STATION 156.  REPAIRED ZEE CHORD IAW SRM.
